# SDR B2P2002F00001

- Difficulty date: March 29, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: C792
- Part serial: F155
- Condition: Broken
- Location: Propeller
- Part time: 15,540 hours
- Component: Propeller, Hartzl
- Component part number: HCE4A3I
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REMOVED PROPELLER FROM SERVICE DUE TO EXCESSIVE BLADE PLAY AND GREASE LEAKING FROM BLADE SOCKETS.  UPON DISASSEMBLY IT WAS NOTED THAT THE BEARING RACES ON BLADES (SN 2579 AND 2583 HAD FAILED COMPLETELY AND WERE IN MANY PIECES.  POSSIBLE CAUSE COULD BE THAT THE BEARING SPLITS IN THE RACES WERE IMPROPERLY INDEXED AT THE HUB PARTING LINE.
